Works on functional equations - XIV (Bibliography).

J. Aczél; S. Aczél

Aequationes mathematicae (1989)

  • Volume: 38, page 255-276
  • ISSN: 0001-9054; 1420-8903/e

How to cite

top

Aczél, J., and Aczél, S.. "Works on functional equations - XIV (Bibliography).." Aequationes mathematicae 38 (1989): 255-276. <http://eudml.org/doc/137332>.

@article{Aczél1989,
author = {Aczél, J., Aczél, S.},
journal = {Aequationes mathematicae},
pages = {255-276},
title = {Works on functional equations - XIV (Bibliography).},
url = {http://eudml.org/doc/137332},
volume = {38},
year = {1989},
}

TY - JOUR
AU - Aczél, J.
AU - Aczél, S.
TI - Works on functional equations - XIV (Bibliography).
JO - Aequationes mathematicae
PY - 1989
VL - 38
SP - 255
EP - 276
UR - http://eudml.org/doc/137332
ER -

NotesEmbed ?

top

You must be logged in to post comments.